MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS HUMERAL HEAD 43MM X16MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. AEQUALIS HUMERAL HEAD 43MM X16MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWB243
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
 
Event or Problem Description
It was reported the surgeon removed an aequalis press-fit anatomic humeral prosthesis and aequalis glenoid anatomic implant at (b)(6) hospital.Due to suspected (not confirmed) infection.A cement zimmer spacer was implanted.Aequalis press fit stem (unknown catalog number), medium poly glenoid - unknown catalog numbers.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Photos of explanted devices are not sufficient to carry out product inspections.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the catalog number and lot number were not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.
 
Event or Problem Description
It was reported the surgeon removed an aequalis press-fit anatomic humeral prosthesis and aequalis glenoid anatomic implant at st vincent¿s private hospital east melbourne.Due to suspected (not confirmed) infection.A cement zimmer spacer was implanted.Aequalis press fit stem (unknown catalog number), medium poly glenoid, unknown catalog numbers.

Brand Name
AEQUALIS HUMERAL HEAD 43MM X16MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20072998
Report Number3000931034-2024-00480
Device Sequence Number3075459
Product Code KWS
UDI-Device Identifier03700386915529
UDI-Public03700386915529
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060209
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWB243
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer11/04/2024
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown